# SDR SWAA2016100408452

- Difficulty date: August 27, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 58,349 hours, 34,077 cycles
- Engine: Cfmint CFM567B22
- Engine time: 30,238 hours, 17,956 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED AT CRUISE FL 390.  DIVERTED.   R & R NR 1 ENGINE IAW MT.
